# SDR USAA030219

- Difficulty date: October 20, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, FS 727D JUST BELOW S23R.  INSTALLED DOUBLER AND FILLER PER TR 53-60-03.  (M)
